Jump to content
Search In
  • More options...
Find results that contain...
Find results in...
joshrandall

Pots/dysautonomia caused by medication allergic reaction, worse prognosis?

Recommended Posts

I know pots by its self and dysautonomia isnt life threatening, but, what about if its caused by an allergic reaction to a particularly powerful med, that didnt resolve itself?

Share this post


Link to post
Share on other sites

Mm I actually wouldn't know, maybe ask our doctors in our next newsletter? There will be a topic when we need new questions!

Share this post


Link to post
Share on other sites

The doctors i dealt with, told me i didnt have pots without doing a tilt table test, or active stand test, and said that i had anxiety, because i wasnt blacking out it wasnt pots, the lack of awareness from supposed top cardiologists is staggering.

Share this post


Link to post
Share on other sites

 What I  know from observance of several older ones who were on statins - One man, went bed bound. Couldn't walk, seemed he had dementia. He had issues with his heart. He got off them and lived for many years. We didn't think he would come out of the hospital. 

My father-in-law had a very similar experience. He couldn't find his way to his bedroom. Could barely rise from sitting. Was very weak in his legs. He got so much better off them. He does however also have lasting dementia. But that too is better. He was very lethargic and now is much more active. 

I think they both had dementia before the statins, but the statins made them worse and they both had horrible leg weakness. 

It's encouraging to note, they both got better, in time, off the med. 

It is thought that too much sugar in the diet can cause elevated chlosterol and high triglycerides. That can even be too much fruit. My hubby figured out our morning smoothies, with mostly whole fruits, was his culprit. 

Issie

Share this post


Link to post
Share on other sites

I only took one though. I do feel ive got better but it seems alot of the side effects people get from months of use I got after just one, so Im guessing I had a severe intolerance.

Share this post


Link to post
Share on other sites

At least you figured it out sooner rather than later. Hopefully,  time will help. Have you looked into MCAS?

Issie

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...